# SDR DALA2016120509585

- Difficulty date: November 11, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 44,158 hours, 36,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK B5-237 AND POWER SOURCE.  OPS CHECKED GOOD.
